Translator Disclaimer
June 2008 Reals n-generic relative to some perfect tree
Bernard A. Anderson
J. Symbolic Logic 73(2): 401-411 (June 2008). DOI: 10.2178/jsl/1208359051


We say that a real X is n-generic relative to a perfect tree T if X is a path through T and for all Σ0n (T) sets S, there exists a number k such that either X|k ∈ S or for all σ ∈ T extending X|k we have σ ∉ S. A real X is n-generic relative to some perfect tree if there exists such a T. We first show that for every number n all but countably many reals are n-generic relative to some perfect tree. Second, we show that proving this statement requires ZFC- + “∃ infinitely many iterates of the power set of ω”. Third, we prove that every finite iterate of the hyperjump, 𝒪(n), is not 2-generic relative to any perfect tree and for every ordinal α below the least λ such that supβ<λ (βth admissible) = λ, the iterated hyperjump 𝒪(α) is not 5-generic relative to any perfect tree. Finally, we demonstrate some necessary conditions for reals to be 1-generic relative to some perfect tree.


Download Citation

Bernard A. Anderson. "Reals n-generic relative to some perfect tree." J. Symbolic Logic 73 (2) 401 - 411, June 2008.


Published: June 2008
First available in Project Euclid: 16 April 2008

zbMATH: 1141.03019
MathSciNet: MR2414456
Digital Object Identifier: 10.2178/jsl/1208359051

Rights: Copyright © 2008 Association for Symbolic Logic


This article is only available to subscribers.
It is not available for individual sale.

Vol.73 • No. 2 • June 2008
Back to Top